Aug 13, 2006
I have been taking penis enhancement tabs (VigRX) for a couple of months and I am due to get tested again next week for hiv etc. Would the tablets I am taking affect my hiv result?
| Response from Dr. Frascino
Hey there little fellow,
VigRx will have absolutely no effect on your HIV test results or your penis size either, by the way.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Neuropathy After Condom Popped Sign Of HIV AIDS
- Oral Ulcers After Sex With Hooker Condom Broke Sign Of HIV AIDS
- Pain In Penis After Topping With Condom Does It Mean I Have HIV
- Penis Discharge After Sex With Stripper Condom Broke Worried I Have HIV
- Sore On Penis After Touching Vagina Worried I Have HIV
- Sore Testicles After Receptive Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.